# SDR ABXA060132

- Difficulty date: March 16, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46113
- Aircraft time: 62,705 hours, 28,659 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF WHEN GEAR WAS RETRACTED, RED UNSAFE LIGHT STAYED ON, LEFT MAIN GEAR DOOR LIGHT WAS ON.  CYCLED GEAR, OPS CHECKED NORMAL.  REMOVED AND REPLACED LEFT MAIN LANDING GEAR DOOR UPLATCH AND INDICATION IAW DC8 MM 32-60-00 AND ALSO CHECKED MIN ROLLER CLEARANCE OF .032", ALL CHECKED GOOD.  LEFT MAIN LANDING GEAR DOOR INDICATION CHECKED GOOD IAW SAME.
